Skip to Content

Why would getting medicine injected intramuscularly be a downside compared to getting it through iv?

Answers (1)

24 Sep 2009

Having medicines intramuscularly might be a wee bit more painful than having it intravenously. If you have to have multiple doses in a day, or once everyday then it will be a bit uncomfortable.

larissa20 24 Sep 2009

thank you very much, do you have crohns disease by any chance thats what sort of medicine it is that i was askin about?

Marvell 24 Sep 2009

I don't have Crohn's disease ... but all the best. If the intramuscular injections are once a month or once every three months then is is okay

songki 28 Aug 2010

IM injections might be a bit more painful than IV, but Cimzia is administered subcutaneously in any event. The skin is pinched up and the needle inserted at a 45 degree angle into the fatty tissue, never actually entering the muscle. This is even less painful. In fact, you won't really feel the needle, but might feel a slight stinging from the medication.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can a natural supplement interfer with cimzia?

want to take a supplement but am nervous about this. Will it interfer with my taking cimzia. I do take a probotic and have no problems

1 answer 7 Feb 2011

Can I get the shingles vaccination before I start taking Cimzia?

I had a mild case of shingles in July but caught it early enough and took an anti-viral. I want to get the shingles vaccination and will be starting ...

1 answer 5 Dec 2011

Have a 22 hour plane trip coming up. How can I pack cimzia so it will keep being effective?

Live in Australia and am going on a European vacation. I will need to take an cimzia injection once or twice while i am away. Any advice on ...

1 answer 10 Mar 2014

Cimzia first loading dose?

My first two injections, can they be two days apart but same week?

0 answers 20 Jan 2016

I was given 2 doses of Cimzia at my Drs office. I developed very hoarse voice and sour throat and?

... my lymph nodes are swollen on the right side . I quit the Cimzia right away. I am now 3 months since the last dose and it isn't going away. ...

0 answers 27 Apr 2016